# SDR QXEA200602911

- Difficulty date: October 28, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - RIGHT WING FUEL TANK BOTTOM SKIN ACCESS PANEL REBATE HAS FRETTING CORROSION AT INBOARD AND OUTBOARD END OF ACCESS OPENING AT WS 70 AND WS 88.  REPAIRED IAW REO670-57-00-025.
